MathSciNet Relay Station
MathSciNet bibliographic data
MR158024 (28 #1252) 22.60 (20.80)
Kostant, Bertram Lie group representations on polynomial rings. Amer. J. Math. 85 1963 327–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement